MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX DELTA HEAD 12/14 36X0; HIP PROSTHESIS

ZIMMER GMBH BIOLOX DELTA HEAD 12/14 36X0; HIP PROSTHESIS
Catalog Number 00-8775-036-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834); Tendinopathy (4887)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had an initial right total hip arthroplasty performed.Subsequently, at the 2 year visit, the patient reported snapping in the hip.Clinic notes indicate that the patient is experiencing iliopsoas tendinitis which occurs when the patient¿s hip is in an extreme rotated position from possible cup or liner impingement.Patient was instructed to avoid extreme positions.Patient was referred for an injection under fluoroscopy.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: g7 osseoti multihole, #item110010265, #lot 65320756, bone screw self-tapping, #item 00625006535, #lot j7273829, bone screw self-tapping, #item 00625006525, #lot j7290883, 36mm i.D.Size f high wall liner, #item 20123606, #lot 65454289, femoral stem press-fit, #item 00786401320, #lot 62868563.Therapy date: (b)(6) 2024.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.A review of the raw material certificate confirmed no abnormalities or deviations.The reported products were reviewed for compatibility with no issues noted.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Medical records were provided and reviewed by a health care professional.The review identified a component of right iliopsoas tendinitis.The patient reports intermittent snapping, which occurs when the hip is placed in extreme rotational positions.This may be related to impingement against the acetabular cup or liner.It was discussed that he should avoid extreme hip positions.The surgeon will arrange a right iliopsoas tendon injection under fluoroscopic guidance.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information.

Brand Name
BIOLOX DELTA HEAD 12/14 36X0
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22887417
Report Number0009613350-2025-00669
Device Sequence Number8918973
Product Code LZO
UDI-Device Identifier00889024430365
UDI-Public(01)00889024430365(17)320216(10)3103706
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00-8775-036-02
Device Lot Number3103706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight107 KG